Even convexity, subdifferentiability, and Γ-regularization in general topological vector spaces - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2015

Even convexity, subdifferentiability, and Γ-regularization in general topological vector spaces

, (1)
1
José Vicente-Pérez

Dates and versions

hal-03438349 , version 1 (21-11-2021)

Identifiers

Cite

José Vicente-Pérez, Michel Volle. Even convexity, subdifferentiability, and Γ-regularization in general topological vector spaces. Journal of Mathematical Analysis and Applications, 2015, 429 (2), pp.956-968. ⟨10.1016/j.jmaa.2015.04.051⟩. ⟨hal-03438349⟩
8 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More